# SDR SWAA2023010587379

- Difficulty date: January 3, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 48,601 hours, 29,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY DOOR GIRT BAR DIFFICULT TO INSTALL IN BOTH LATCHES.   PERFORM OPS CHECK ON FWD GALLEY DOOR GIRT BAR NO DEFECTS NOTED IAW AMM 52-41-00.
